# SDR CA040921007

- Difficulty date: September 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,433 hours
- Engine: Allsn 250C20R
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053190
- Condition: Failed
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FLAMED OUT TWICE DURING TEST FLIGHT FOR BLEED VALVE CHANGE AND RELIGHT ON BOTH OCCATIONS BY AUTO RELIGHT.
